# SDR DALA1317260668

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 70,096 hours, 32,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  MX FOUND THE FWD AND AFT CORNERS OFTHE AFT CARGO DOOR EXTERIOR SKIN BENT.  REMOVE DAMAGE AND INSPECTED, REPAIRED IAW ERA 499672-14.
